# SDR MALA010436

- Difficulty date: May 3, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 365000071
- Part serial: 2921301
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3208, CARGO 2 EXTINGUISH LIGHT ILLUMINATED.  AIR TURNBACK TO MSP.  MAINTENANCE REPLACED NR 2 FIRE EXTINGUISHER PER TASK CARD 262203, P/N 36500007-1, S/N OFF 2921301, S/N ON 2801421, CARTRIDGE P/N 30903890, S/N OFF 018FM, S/N ON AEN1-7.
